# SDR CALA2018010100008

- Difficulty date: January 1, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N534640
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STRINGER LBL 2.90, FROM SPLICE AT STATION 705 TO 630 HAS CORROSION. REMOVED AND REPLACED FWD CARGO STRINGER LBL 2.90 STA 705-630 IAW SRM 51-40-02 PG 4 AND 51-40-05 P/N 143N5346-40. AREA OF CORROSION WAS AT STA 653 LBL 2.90 L=2.4" W=0.9" D=.010" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 AD1 DETAIL V REF DWG INSTL N 143N5320.
